I was taking ortho trycyclin. actually it was the generic brand Tri Sprintec. I quit taking it at the end of December. I didn't have a cycle in till February 10th. then I had another cycle March 6th. since then I have had nothing. I was wondering if maybe it's the birth control doing it to me? now I am 19 days late. my next cycle should start April 30th or May 1st. has anyone ever come off of birth control and had this happen? or anything like this? I really need some advice. please
After being off the Pill it may take some for the pituitary to go back into its cyclic relationship with the ovaries. There may be menstrual irregularities for the first 3 months after stopping the pills. With any missed period if you are not on any contraception pregnancy should be ruled out. Stress, eating disorders, too much of exercise all can cause delayed periods. Ovulation dysfunction, thyroid disorders and hormonal imbalances are few other conditions causing irregularities in menstrual cycle. Consult a doctor and get evaluated.
Best wishes and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.